Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 12, NWS Brownsville, TX

February 2, 2016

NWS Brownsville, TX issued this small craft advisory at Feb 2, 2016, 9:34 PM CST. It took effect at Feb 3, 2016, 9:00 AM CST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2016, 9:34 PM CST (03:34 UTC)
In effect from
Feb 3, 2016, 9:00 AM CST
Expired
Feb 4, 2016, 10:00 PM CST
In force
37 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

938 
WHUS74 KBRO 030334
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
934 PM CST TUE FEB 2 2016

...STRONGER WINDS OFFSHORE WEDNESDAY...

.WINDS HAVE DIMINISHED THIS EVENING...BUT WILL INCREASE AGAIN
OFFSHORE WEDNESDAY MORNING AS HIGH PRESSURE CONTINUES TO SPREAD
OVER THE AREA.

GMZ170-175-030930-
/O.CAN.KBRO.SC.Y.0011.000000T0000Z-160203T0600Z/
/O.NEW.KBRO.SC.Y.0012.160203T1500Z-160203T2100Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
934 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 3 PM CST
WEDNESDAY. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
235 
WHUS74 KBRO 030940
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
340 AM CST WED FEB 3 2016

...STRONGER WINDS OVER THE GULF WATERS TODAY...

.ANOTHER SURGE OF HIGH PRESSURE MOVING OVER THE GULF WATERS
WILL INCREASE WINDS BY MID MORNING TODAY OVER THE LOWER TEXAS
GULF WATERS.

GMZ150-155-031745-
/O.EXB.KBRO.SC.Y.0012.160203T1500Z-160204T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
340 AM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
6 AM CST THURSDAY. 

* WINDS...NORTH TO NORTHEAST 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ170-175-031745-
/O.EXT.KBRO.SC.Y.0012.160203T1500Z-160204T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
340 AM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
6 AM CST THURSDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
900 
WHUS74 KBRO 031001
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
401 AM CST WED FEB 3 2016

...STRONGER WINDS OVER THE GULF WATERS TODAY...

.ANOTHER SURGE OF HIGH PRESSURE MOVING OVER THE GULF WATERS
WILL INCREASE WINDS BY MID MORNING TODAY OVER THE LOWER TEXAS
GULF WATERS.

GMZ130-132-135-031815-
/O.NEW.KBRO.SI.Y.0006.160203T1400Z-160203T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
401 AM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS
MORNING TO 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 4 PM CST THIS AFTERNOON. 

* WINDS...NORTH WINDS AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-031815-
/O.CON.KBRO.SC.Y.0012.160203T1500Z-160204T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
401 AM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM CST THURSDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
921 
WHUS74 KBRO 031809
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1209 PM CST WED FEB 3 2016

...STRONGER NORTH WINDS CONTINUE ALONG THE LOWER TEXAS COASTLINE...

.ANOTHER SURGE OF HIGH PRESSURE MOVING OVER THE LOWER TEXAS BAY
AND GULF WATERS WILL MAINTAIN STRONG NORTH WINDS AND ELEVATED SEAS 
TODAY OVER THE LOWER TEXAS BAY AND GULF WATERS.

GMZ130-132-135-032200-
/O.CON.KBRO.SI.Y.0006.000000T0000Z-160203T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1209 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
CST THIS AFTERNOON...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-040300-
/O.CON.KBRO.SC.Y.0012.000000T0000Z-160204T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1209 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS WITH SOME GUSTS TO
  NEAR 30 KNOTS.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
121 
WHUS74 KBRO 032150
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
350 PM CST WED FEB 3 2016

...STRONG NORTH WINDS CONTINUE ALONG THE LOWER TEXAS COASTLINE...

.A SURGE OF HIGH PRESSURE MOVING OVER THE LOWER TEXAS COAST WILL
MAINTAIN STRONG NORTH WINDS AND ELEVATED SEAS ON THE GULF WATERS.

GMZ130-132-135-032300-
/O.CAN.KBRO.SI.Y.0006.000000T0000Z-160203T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
350 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

WINDS HAVE DECREASED BELOW 20 KNOTS.

$$

GMZ150-155-170-175-040330-
/O.EXT.KBRO.SC.Y.0012.000000T0000Z-160204T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
350 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THURSDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

54
700 
WHUS74 KBRO 040346
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
946 PM CST WED FEB 3 2016

...FRESH NORTH WINDS CONTINUE ALONG THE LOWER TEXAS COASTLINE...

.A SURGE OF HIGH PRESSURE MOVING OVER THE LOWER TEXAS COAST WILL
MAINTAIN FRESH NORTH WINDS AND ELEVATED SEAS ON THE GULF WATERS.

GMZ150-155-170-175-040930-
/O.CON.KBRO.SC.Y.0012.000000T0000Z-160204T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
946 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WINDS...NORTH NORTHEAST 15 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

54
055 
WHUS74 KBRO 040939
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
339 AM CST THU FEB 4 2016

...MODERATELY STRONG NORTH TO NORTHEAST WINDS AND HIGH SEAS
CONTINUE THROUGH THIS EVENING...

.HIGH PRESSURE BECOMES REESTABLISHED OVER NORTH TEXAS TODAY
MAINTAINING A FRESH NORTH TO NORTHEAST SURFACE WIND. SEAS TO
RESPOND EDGING HIGHER THIS AFTERNOON. WINDS LOWER LATER IN THE
AFTERNOON WITH SEA TAKING LONGER TO SUBSIDE. 


GMZ150-155-170-175-041800-
/O.EXT.KBRO.SC.Y.0012.000000T0000Z-160205T0400Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
339 AM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS...NORTH NORTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
545 
WHUS74 KBRO 042045
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
245 PM CST THU FEB 4 2016

...STRONG NORTHEAST WINDS AND HIGH SEAS CONTINUE THROUGH THIS
EVENING...

.HIGH PRESSURE BECOMES REESTABLISHED OVER NORTH TEXAS TODAY
MAINTAINING A STRONG NORTH TO NORTHEAST SURFACE WIND. GULF SEAS
WILL RESPOND REMAINING ELEVATED THIS AFTERNOON AND THIS EVENING.
THE WINDS WILL LOWER LATER TONIGHT WITH SEAS TAKING LONGER TO
SUBSIDE.

GMZ150-155-170-175-050400-
/O.CON.KBRO.SC.Y.0012.000000T0000Z-160205T0400Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
245 PM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
814 
WHUS74 KBRO 050408
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1008 PM CST THU FEB 4 2016

...MARINE CONDITIONS IMPROVE...

.BROAD HIGH PRESSURE HAS SPREAD OVER THE NORTHWEST GULF.

GMZ150-155-170-175-050515-
/O.EXP.KBRO.SC.Y.0012.000000T0000Z-160205T0400Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1008 PM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS ON THE GULF HAVE DECREASED BELOW SMALL CRAFT
ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 5:32 PM CST, 4 hours 2 minutes earlier.

Area forecast discussion, Feb 2, 5:32 PM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
532 PM CST TUE FEB 2 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFR CONDITIONS THIS TAF SET. BREEZY AND GUSTY NORTH TO
NORTHEAST WINDS ON WEDNESDAY.

&&

.DISCUSSION...UPDATED FOR LATEST MARINE DISCUSSION BELOW.

&&

.MARINE...CONDITIONS ARE IMPROVING THIS EVENING AS WINDS
DIMINISH. CONTINUED HIGH PRESSURE PUSHING INTO THE AREA WILL
STRENGTHEN NORTHEAST WINDS AGAIN WEDNESDAY...WITH POSSIBLE
ADVISORY CONDITIONS AGAIN ON THE GULF.

&&

.PREV DISCUSSION... /ISSUED 336 PM CST TUE FEB 2 2016/

SHORT TERM  /TONIGHT THROUGH WEDNESDAY NIGHT/...BROAD AND DEEP 500 MB
TROFFING WILL PREVAIL OVER THE CENTRAL PORTION OF THE COUNTRY
THROUGH THE SHORT TERM PERIOD. THIS WILL MAINTAIN PRETTY STRONG
SURFACE RIDGING IN PLACE OVER TX THROUGH TOMORROW NIGHT WITH PRETTY
STEADY CAA CONTINUING THROUGH THE PERIOD. THE PGF STRENGTHENS SOME
LATER IN THE DAY TOMORROW WHICH ALLOWS THE SURFACE FLOW TO INCREASE
SOMEWHAT. THE CAA WILL BE MODIFIED SOMEWHAT TOMORROW DUE TO THE
IMPACT OF THE DAYTIME HEATING. NO POPS EXPECTED THROUGHOUT THE SHORT
TERM AS DEEP LAYER ATMS MOISTURE LEVELS WILL REMAIN VERY LOW.

THE SHORT TERM GUIDANCE IS IN DECENT AGREEMENT FOR TEMPS THROUGHOUT
TOMORROW NIGHT. THE NAM IS THE COOLEST WHILE THE GFS AND ECMWF ARE
COMING IN SLIGHTLY WARMER. WILL GO CLOSE TO A THREE WAY MODEL BLEND
FOR TEMPS THROUGH TOMORROW NIGHT AS THE WARMER MAV AND ECMWF
GUIDANCE MAY HAVE A BIT OF A HIGH BIAS.

LONG TERM /THURSDAY THROUGH TUESDAY/...GLOBAL MODELS...WHICH HAD
HINTED AT SOME CHANCE OF RAIN WITH THE PASSAGE OF A VIGOROUS BUT
SHORT WAVELENGTH 500 MB TROUGH FRIDAY NIGHT INTO EARLY
SUNDAY...ALL BACKED OFF CONSIDERABLY THIS AFTERNOON AND NOW SHOW
THE WAVE SHOOTING ACROSS NORTH TEXAS SATURDAY BEFORE DIVING INTO
THE NORTHERN GULF WELL EAST OF TEXAS SATURDAY NIGHT AND SUNDAY.
THE SEA CHANGE...WHICH MAKES SENSE BASED ON THE BACKGROUND FLOW
THAT CONTINUES TO SEE BOTH THE EASTERN PACIFIC AND GULF CLOSED FOR
BUSINESS IN MOISTURE RETURN...REMOVES THE POSSIBILITY OF LITTLE
MORE THAN A FEW LIGHT SHOWERS/PATCHY "CHIPI CHIPI" FRIDAY THROUGH
EARLY SATURDAY WITH NO IMPACT ON ANY OUTDOOR PLANS.

WITH THE SENSIBLE WEATHER LARGELY FAIR AND DRY...THE ONLY
DISCUSSION POINTS ARE EACH WIND SHIFT AND SLIGHT MODERATION UP AND
DOWN IN TEMPERATURE...ALL WHICH WILL AVERAGE JUST A HAIR BELOW
WHERE THINGS SHOULD BE BY DAY (UPPER 60S TO AROUND 70 VS. LOW TO
MID 70S) AND MORNING (40S TO AROUND 50 VS. UPPER 40S TO LOWER
50S).

FOR THURSDAY...ANOTHER CHAMBER OF COMMERCE DAY SUN-WISE BUT WITH A
LITTLE NIP COURTESY OF A PESKY NORTH-NORTHEAST BREEZE COURTESY OF
LAST OF THE REINFORCING BASE OF THE UPPER TROUGH AND ASSOCIATED
SURFACE HIGH BULGE THAT CRUISES THROUGH EAST TEXAS. THE FAST
MOVING SYSTEMS QUICKLY BUMP UP A WEAK 500 MB RIDGE ON FRIDAY AHEAD
OF THE AFOREMENTIONED EARLY WEEKEND QUICK-HITTING TROUGH...WHICH
WILL VEER WINDS QUICKLY TO THE EAST/SOUTHEAST AND BRING
CONSIDERABLE CLOUDS. NOT SOLD ON ANYTHING MORE THAN A PASSING
LIGHT SHOWER...AND LEFT JUST SLIGHT CHANCES FOR NOW. WINDS QUICKLY
SHIFT LATE FRIDAY NIGHT BACK AROUND TO THE NORTHWEST...AND WITH
THE ONLY AVAILABLE MOISTURE HELD BETWEEN 2 AND 4 THOUSAND FEET
WOULD EXPECT NOTHING MORE THAN SPRINKLES...AND HELD INTO THE
MENTION OF RAIN JUST IN CASE.

NORTHERLY SURGE DRIVES IN BY SATURDAY AFTERNOON THOUGH MAY BE
ENOUGH CIRRUS TO FILTER THE SUNSHINE...BUT STILL ATMOSPHERE NEEDS
SOME TIME TO COOL DOWN AND AFTERNOON HIGHS SHOULD REACH TOWARD 70
OR SO AS DEWPOINTS BEGIN TO CRASH ONCE AGAIN. FAIR WEATHER
DOMINATES SATURDAY NIGHT AND SUNDAY WITH WINDS QUICKLY DIMINISHING
MAKING FOR A SPLENDID FINISH TO THE WEEKEND AS TEMPERATURES
RECOVER TOWARD 70 AFTER A 40S START.

A BIGGER AND BOLDER TROUGH BEGINS TO TAKE SHAPE FROM THE
MISSISSIPPI VALLEY TOWARD THE EAST COAST LATER MONDAY THROUGH
TUESDAY...WITH DEEP NORTHWESTERLY FLOW FROM THE WESTERN PLAINS
THROUGH ALL OF TEXAS...ENSURING PLENTY OF SUNSHINE THROUGH MAINLY
HIGH CLOUDS SPILLING OVER THE WESTERN U.S. RIDGE AND MORE VERY DRY
AIR WITH TEMPERATURES STILL IN THE UPPER 60S TO LOWER 70S BY
DAY...40S TO AROUND 50 BY MORNING.

MARINE...NOW THROUGH WEDNESDAY NIGHT...THE PGF WILL REMAIN STRONG
ENOUGH THROUGHOUT THE SHORTER TERM PERIOD TO MAINTAIN NEAR SCA
CONDITIONS. THE PGF MAY DECREASE ENOUGH DURING THE DAY TOMORROW TO
ALLOW THE GULF SWELLS TO FALL JUST BELOW SCA LEVELS FOR A SHORT TIME
PERIOD. HOWEVER THE GRADIENT WILL THEN REBUILD ONCA AGAIN TOMORROW
NIGHT OVER THE GULF WATERS TO ALLOW A RETURN OF SCA CONDITIONS. FOR
NOW WILL ALLOW THE SCA FOR THE GULF TO CONTINUE AT LEAST THROUGH
MIDDAY TOMORROW. THE BAY WILL LIKELY BE A BIT TRICKIER. RIGHT NOW
SCA CONDITIONS ARE ONGOING ACROSS THE LAGUNA MADRE. EXPECT THE
GRADIENT FLOW OVER THE BAY TO LIKELY FALL BELOW SCA LEVELS LATER
TONIGHT. THE PGF ACROSS THE BAY WATERS MAY NOT BE STRONG ENOUGH TO
REBOUND BACK TO SCA LEVELS TOMORROW AND SCEC CONDITIONS MAY BE MORE
LIKELY. FOR NOW WILL LEAVE THE SCA IN PLACE FOR ALL MARINE
REGIONS.

THURSDAY THROUGH SUNDAY: GUSTY NORTH/NORTHEAST WINDS PREVAIL FOR
ONE MORE DAY (THURSDAY) MAINTAINING MODERATE TO HIGH SEAS AND
SMALL CRAFT CAUTION/ADVISORY CONDITIONS BEFORE VEERING TO THE EAST
AND SLACKENING TO LIGHT/MODERATE LEVELS THURSDAY NIGHT THROUGH
FRIDAY NIGHT...WITH SEAS BRIEFLY SUBSIDING BUT STILL REMAINING
SOMEWHAT ELEVATED. THE NEXT FRONT SURGES A BRIEF PERIOD OF
NORTH-NORTHWEST WINDS LIKELY TO EXCEED 20 KNOTS FOR A TIME
SATURDAY INTO SATURDAY NIGHT WITH SEAS RAPIDLY RESPONDING PERHAPS
TO 8 FEET...BEFORE A QUICK DROPOFF SUNDAY. THE BEST BOATING DAY
OVERALL WILL BE FRIDAY DURING THE LONG TERM.

FIRE WEATHER...THE RH VALUES OVER THE WESTERN HALF OF THE BRO LOOK
TO DROP BACK DOWN INTO THE TEENS AGAIN TOMORROW AFTERNOON. THE
SURFACE AND 20 FOOT WINDS MAY BE A BIT LIGHTER VERSUS TODAY DUE TO
THE WEAKENING PGF. THIS MAY STILL MAY RESULT IN SOME ELEVATED
WILDFIRE THREAT ACROSS THE WESTERN COUNTIES. AT THIS TIME IT DOES
NOT APPEAR TO REQUIRE A RED FLAG WARNING. HOWEVER WILL NEED TO
MONITOR THIS THROUGH THE OVERNIGHT HOURS AND TOMORROW MORNING TO SEE
IF RH/WIND VALUES WORSEN.

FOR THURSDAY...GFS/ECMWF CONTINUE TO POUR VERY LOW DEWPOINT AIR
INTO THE MID/UPPER VALLEY AND RANCHLANDS ALONG WITH A CONTINUATION
OF BRISK...10 TO 20 MPH...NORTH/NORTHEAST WINDS ON THE BACKSIDE OF
THE UPPER TROUGH. MAY ONCE AGAIN BE FENCE-SITTING ON 15 PERCENT RH
AND 15 MPH 20 FOOT WINDS BETWEEN NOON AND 5 PM AND MAY NEED
ANOTHER ROUND OF FIRE DANGER STATEMENTS OR RED FLAG WARNINGS.

WITH MORE DRY AIR IN THE OFFING OVER THE WEEKEND AND INTO NEXT
WEEK...FINE FUELS...MAINLY GRASSES AND LIGHT BRUSH...CONTINUE TO
REMAIN "CRISPY" AND ALL WILL NEED TO REMAIN VIGILANT AS "FLASH"
DROUGHT CONDITIONS CONTINUE ACROSS THE DEEP SOUTH TEXAS RANCHLANDS
INTO PARTS OF THE VALLEY MAINLY ALONG/WEST OF U.S. 281/IH 69C.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

54/63
Hazardous weather outlook, Feb 2, 4:28 PM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
428 PM CST TUE FEB 2 2016

TXZ248>257-032230-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
428 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE COMBINATION OF MODERATE WINDS AND LOW RELATIVE HUMIDITY
VALUES WILL INCREASE THE POTENTIAL FOR WILDFIRE GROWTH AND SPREAD
ON WEDNESDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-032230-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
428 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST INTO THIS EVENING
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE THROUGH THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:01 AM CSTSmall Craft Advisory for WindsBRO12 hr
Feb 3, 2:22 PM CSTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more4 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.